# SDR 2020F00253

- Difficulty date: February 27, 2020
- Submitted: February 28, 2020
- Operation: General aviation
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Wing Root
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N1322 DISCREPANCY: LEFT WING ROOT HAVE CORROSION ON EXT. FUSELAGE UNDER PANEL 191GL, APPROX. BS 944, WS 0.0 (MARKED) CORRECTIVE ACTION: REMOVED FASTENERS OF AFFECTED AREA. REMOVED CORROSION FLAP PEENED SURFACE IN AREAS 1,2, AND 3, TREATED + PRIMED SURFACE. RE-INSTALLED OR REPLACED ALL REMOVED FASTENERS ALL WORK ACCOMPLISHED IAW F.V.C. EO 19137 AND BOEING DRAWING 145T0083 AND B767-200 SRM 51-40-02 SRM 51-20-01 SRM 51-10-02
